Open Access
Translator Disclaimer
1999 Groupoids and crossed objects in algebraic topology
Ronald Brown
Homology Homotopy Appl. 1(1): 1-78 (1999).

Abstract

This is an introductory survey of the passage from groups to groupoids and their higher dimensional versions, with most emphasis on calculations with crossed modules and the construction and use of homotopy double groupoids.

Citation

Download Citation

Ronald Brown. "Groupoids and crossed objects in algebraic topology." Homology Homotopy Appl. 1 (1) 1 - 78, 1999.

Information

Published: 1999
First available in Project Euclid: 13 February 2006

zbMATH: 0920.55002
MathSciNet: MR1691707

Subjects:
Primary: 55-02
Secondary: 18D05 , 18G55 , 20L05 , 55Q05

Rights: Copyright © 1999 International Press of Boston

JOURNAL ARTICLE
78 PAGES


SHARE
Vol.1 • No. 1 • 1999
Back to Top